2 doctors weighed in:

I've been feeling very dizzy lately, I have allergies so im guessing the dizziness is from that. I took Benadryl (diphenhydramine) allergy, alavert nothing seems to work?

2 doctors weighed in
Dr. Hien Tran
Pediatrics
1 doctor agrees

In brief: Dehydration

U might be a little dehydrated and the allergy meds dry u out even more.
I would try some Gatorade or a little salt in ur water. The other possibility since u have allergy problems is either an ear or sinus infection or even just fluid in ur ears

In brief: Dehydration

U might be a little dehydrated and the allergy meds dry u out even more.
I would try some Gatorade or a little salt in ur water. The other possibility since u have allergy problems is either an ear or sinus infection or even just fluid in ur ears
Dr. Hien Tran
Dr. Hien Tran
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors